Journal article icon

Journal article

Mixed Hodge polynomials of character varieties

Abstract:

We calculate the E-polynomials of certain twisted GL(n,C)-character varieties M_n of Riemann surfaces by counting points over finite fields using the character table of the finite group of Lie-type GL(n,F_q) and a theorem proved in the appendix by N. Katz. We deduce from this calculation several geometric results, for example, the value of the topological Euler characteristic of the associated PGL(n,C)-character variety. The calculation also leads to several conjectures about the cohomology o...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00222-008-0142-x

Authors


Rodriguez-Villegas, F More by this author
Journal:
INVENTIONES MATHEMATICAE
Volume:
174
Issue:
3
Pages:
555-624
Publication date:
2006-12-21
DOI:
EISSN:
1432-1297
ISSN:
0020-9910
URN:
uuid:f48eb3db-4fc3-449f-94b1-2d3f3622706d
Source identifiers:
4680
Local pid:
pubs:4680
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP